# SDR DALA2022041102518

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CRACK INDICATION WAS FOUND IN HOLE H26 CROSSBEAM SPLICING FR 20 RH SID E. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS FRAME 20 HOLE H26 CROSSBEAM SPLICING RH SIDE DIRECTION IS 6 OCLOCK LOOKING AFT AS PER ER/A597656. (2188595)
